# SDR DL72E962049

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Elongated Holes
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR FASTENER HOLES FOUND ELONGATED ON THE STA 760.95 RT OVERWING EXIT FRAME.  THESE HOLES WILL BE OVERSIZED PER B727 S/B 53-01-97, REVISION 2.
